# SDR DALA2023071105594

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2854129) CORROSION AFT CARGO R/H Z CHANNEL STA 727D TO STA 727I STR 25. REMOVED & REPLACED R/H ZEE CHANNEL @ STA 727C+10 -STA 767 IAW B737 SRM 53-00-53-2R PROCEDURE 5, B737 SRM 51-40-02 & BOEING DWG 146A7500.
